Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Trying to concieve. Stopped depo shot. Bleeding a day after having sex. Suggestions?

My name is Alyssa, my boyfriend and I have been trying to conceive a child for about two months now. I used to be on a shot (depo) i stopped it after the second time taking it. I believe this has caused a problem for me because every time we have sex, without a condom, the day after i start to bleed out of my vagina . Any answers? I know it really is not a question, but I am concerned. Thanks for reading. -Alyssa
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Good evening
Thanks for your concern.
Depo has side effects like spotting but this will normalize.
You stopped depo your most likely going to conceive.
If the bleeding out of vagina continues see gynecologists who will give you COC and bleeding will stop.
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor